# SDR SWAA2018032620667

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 43,924 hours, 26,116 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: S1050
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 390, A TAKEOFF CONFIGURATION WARNING LIGHT AND WARNING HORN ILLUMINATED AND SOUNDED. NO OTHER ABNORMAL SYSTEM INDICATIONS.  PRESSURIZING NORMALLY.  LIGHT AND WARNING HORN CONTINUOUSLY ON EVEN AT IDLE POWER SETTING.  LIGHT AND HORN STOPPED WHILE DESCENDING THROUGH FL 205.    R & R THE SWITCH IAW MM.
